# SDR GTIA2020110935431

- Difficulty date: November 5, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 10,987 hours, 4,765 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOOR AFT AVIONICS ECAM AT 14.000' PLANE WAS NOT PRESSURIZING NO OVERWEIGHT LANDING.  INSPECTED AND LUBRICATED AFT AVC DOOR SEAL INSPECTED AFT AVIONICS DOOR, IAW AMM 52-41-14.  PERFORMED PRESSURIZATION CHECK, IAW AMM 05-53-00 & 21-31-00.  A/C OK FOR SERVICE, IAW AMM 52-41-14.
